# SDR SWIA202163247

- Difficulty date: November 13, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: SH670318913
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS319.70 FRAME BETWEEN STGR18L-STGR21L CORRODED     (C-CHECK RO 12/26/2021)    REMOVED CORRODED FRAME AT FS319.70 BETWEEN STGR'S 18L AND 21L. REF CRJ700 SRM'S 51-42-06-001-001 A01 AND 51-42-21-001-001 A01.INSTALLED NEW REPLACEMENT FRAME (P/N# SH670-31891-3S) AT FS319.70 BETWEEN STGR'S 18L AND 21L USING ALL NEW HARDWARE. REF BOMBARDIER DWG# SH670-31810 REV Y AND CRJ700 SRM'S 51-42-06-001-001 A01, 51-42-21-001-001 A01.PERFORMED FIT CHECK OF NEW REPLACEMENT FRAME AT FS319.70 LH. FIT CHECK GOOD.PERFORMED WEIGHT CHECK OF PARTS WT OFF - .34LBS  WT ON - .34LBS. NO WEIGHT CHANGE NOTED. CALIBRATED SCALE USED TUC1755 CAL DUE 30 SEP 22. / PERFORMED LEAK CHECK OF HE REPAIRED AREA AT FS.319.70. LEAK CHECK GOOD. NO LEAKS NOTED. PER CRJ 700 AMM 21-31-00-910-801-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY,
